# SDR 97ZZZX3914

- Difficulty date: August 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N67PW
- Make and model: Braero HS125700A
- Aircraft serial: NA0303
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat Base
- Part number: 0A0260139
- Condition: Cracked
- Location: Pilot Seat
- Part time: 9,843 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE INSPECTION, FOUND PILOT SEAT BASE CRACKED IN SEVERAL LOCATIONS.  SEAT BASE NEEDS FURTHER GUSSET REINFORCEMENT IN RELIEF CUT AREA.
